# SDR AALA20100218DFW01

- Difficulty date: February 18, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 73,096 hours, 11,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Condition: Faulty
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CAPTAIN REPORTED FLAP DISAGREE MESSAGE ON DESCENT.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT.  FLAPS OPERATED NORMAL NO FAULTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
